# SDR DALA13026673218

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT LT PASSENGER/CREW DOOR SILL BEAM AT FR 68 AFT CORNER      FITTING HAS CORROSION.  REPLACED FITTING CORNER IAW SRM 51-42-11.  DAMAGE DIMENSIONS L=0.400" W=0.080" D=0.025".  NO LIMITS FOUND IN SRM 53-41-14, FIG 101.
